Table of Contents Author Guidelines Submit a Manuscript

A corrigendum for this article has been published. To view the corrigendum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 465-468

On cat (X\p)

Departamento de Matemáticas, Universidad Autonoma Metropolitana, A.P. 55-534; C.P. 09340, México D.F., Iztapalapa, Mexico

Received 13 November 1990; Revised 28 February 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Octavian Cornea, Yves Félix, and Jean-Michel Lemaire, “Rational category and cone length of poincaré complexes,” Topology, vol. 37, no. 4, pp. 743–748, 1998. View at Publisher · View at Google Scholar
  • Pascal Lambrechts, Don Stanley, and Lucile Vandembroucq, “Embeddings up to homotopy of two-cones in euclidean space,” Transactions of the American Mathematical Society, vol. 354, no. 10, pp. 3973–4013, 2002. View at Publisher · View at Google Scholar